# SDR 95FDEA1046

- Difficulty date: July 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497FE
- Make and model: Boeing 727232
- Aircraft serial: 20866
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498131
- Condition: Corrosion
- Location: Bs 739
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD BAY, ON STR 27L AT BS 739 IN BILGE, ACCESS IS REQ.  ACCESSED REPAIR AREA, REMOVED CORRODED END OF STR, FABRICATED AND INSTALLED REPAIR PARTS AT BS 739 WL 145 STR 27L PER FEDEX SRM 53-10-3 AND RESTORED ACCESSED ITEMS TO NORMAL CONFIGURATION.
